# SDR DALA2025042703266

- Difficulty date: April 25, 2025
- Submitted: April 27, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142  CORROSION FLOOR BEAM -Y1292 LOCATED BTW FR 65 TO FR 66 AT AFT GALLEY AREA (SSI 534147).  REPLACED FLOOR BEAM LOC -Y1292 BTW FR64 TO FR66 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND A319 SRM 51-42-11 AND DWG D53472816 RELEASE DATE 18-DEC-06 ISSUE F, MEASURES OF CORROSION ARE: L=2.235 INCH W=0.385 INCH D=0.051 INCH.
